EconPapers    
Economics at your fingertips  
 

Upper and lower variances under model uncertainty and their applications in finance

Shan Li, Xinpeng Li and George Xianzhi Yuan
Additional contact information
Shan Li: Research Center for Mathematics and Interdisciplinary Sciences, Frontiers Science Center for Nonlinear Expectations (Ministry of Education), Shandong University, 266237 Qingdao, P. R. China2School of Mathematics, Shandong University, 250100 Jinan, P. R. China
Xinpeng Li: Research Center for Mathematics and Interdisciplinary Sciences, Frontiers Science Center for Nonlinear Expectations (Ministry of Education), Shandong University, 266237 Qingdao, P. R. China2School of Mathematics, Shandong University, 250100 Jinan, P. R. China
George Xianzhi Yuan: School of Business, Sun Yat-sen University, 510275 Guangzhou, P. R. China4College of Science, Chongqing University of Technology, 400054 Chongqing, P. R. China

International Journal of Financial Engineering (IJFE), 2022, vol. 09, issue 01, 1-19

Abstract: In this paper, we consider the upper and lower variances under model uncertainty and propose the corresponding algorithm. We then focus on the linear combination of maximally distributed and G-normally distributed random variables, and obtain the explicit formula to calculate Value-at-Risk (VaR) where the underlying risk is captured by such combination with mean-uncertainty and variance-uncertainty simultaneously. As an application in finance, the general G-VaR prediction with model uncertainty is also discussed.

Keywords: Maximal distribution; mean-uncertainty; G-normal distribution; G-VaR; sublinear expectation; upper and lower variances (search for similar items in EconPapers)
Date: 2022
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S2424786322500074
Access to full text is restricted to subscribers

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:ijfexx:v:09:y:2022:i:01:n:s2424786322500074

Ordering information: This journal article can be ordered from

DOI: 10.1142/S2424786322500074

Access Statistics for this article

International Journal of Financial Engineering (IJFE) is currently edited by George Yuan

More articles in International Journal of Financial Engineering (IJFE) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2025-03-20
Handle: RePEc:wsi:ijfexx:v:09:y:2022:i:01:n:s2424786322500074